# SDR DALA2014092605242

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SEAT TRACK FLANGE BETWEEN BS 377 - 418.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED REPAIR IAW SRM.
